Աստղաֆիզիկա =Астрофизика =Astrophysics

К вопросу распространения электромагнитной волны в одномерной квазипериодической среде

Бадалян, В. Д. (2006) К вопросу распространения электромагнитной волны в одномерной квазипериодической среде. Աստղաֆիզիկա, 49 (4). pp. 631-636. ISSN 0571-1712

[img]
Preview
PDF
Download (950Kb) | Preview
    Item Type: Article
    Additional Information: On the spread of electromagnetic wave in one-dimensional quasi-periodic medium / V. D. Badalyan.
    Subjects: Q Science > QB Astrophysics
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 04 Jun 2013 14:26
    Last Modified: 04 Jun 2013 14:26
    URI: http://astro.asj-oa.am/id/eprint/462

    Actions (login required)

    View Item